# SDR UALA2012022101057

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 46,269 hours, 12,258 cycles
- Engine: Pwa PW4056
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 2827001011
- Part serial: 4649
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING AND FLOWING ALONG TAIL SECTION NEAR APU AND ELEVATOR AREA.  REMOVED LT OUTBOARD ELEVATOR PCA PER AMM.  REMOVED AND REPLACED LT OUTBOARD PCA PER MM.  VERIFIED OPS OF ELEVATOR WITH SYSTEM PRESSURIZED AND SINGLE HYDRAULIC SOURCE TEST.  NO LEAKS NOTED.  REPLACED OF LEFT ELEV PCU.
